# SDR MALA040769

- Difficulty date: December 2, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 14,888 hours, 16,239 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN OVERTEMP ILLUMINATED IN CRUISE.  COMPLETED QRH, CAUTION WAS INTERMITTENT THRU OUT FLIGHT.  AFTER TURNING GEN OFF NOTED NO OVER OR UNDER VOLTAGE.  AIR RETURN TO MEM.  MAINTENANCE REPLACED WEU.
